MathSciNet Relay Station
MathSciNet bibliographic data
MR206695 46.25
Miljutin, A. A. Isomorphism of the spaces of continuous functions over compact sets of the cardinality of the continuum. (Russian) Teor. Funkciĭ Funkcional. Anal. i Priložen. Vyp. 2 1966 150–156. (1 foldout).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement